# SDR AALA972148

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT GEAR BEAM, SEVERAL HOLES WHERE TRAIL EDGE LOWER WING PANEL ATTACHES, AROUND HOLES.  REPAIRED BEAM PER ESO 11697, DATED 10-24-97.  (M)
